Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 57, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 11, 2010, 6:43 PM MDT for Morgan County, Washington County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2010, 6:43 PM MDT (00:43 UTC)
- Expired
- Jun 11, 2010, 7:15 PM MDT
- In force
- 32 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 112 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:13 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
263 WFUS55 KBOU 120043 TORBOU COC087-121-120115- /O.NEW.KBOU.TO.W.0057.100612T0043Z-100612T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 643 PM MDT FRI JUN 11 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO EASTERN MORGAN COUNTY IN NORTHEAST COLORADO * UNTIL 715 PM MDT * AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTH OF GARY...OR 14 MILES SOUTHEAST OF FORT MORGAN. THIS STORM WAS MOVING EAST AT 20 MPH. THIS TORNADO WARNING REPLACES THE WARNING THAT WAS IN EFFECT FOR MORGAN AND WASHINGTON COUNTIES UNTIL 645 PM MDT. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SNYDER... MIDWAY...HILLROSE...GARY...BRUSH AND AKRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. HEAVY RAINFALL ALSO HAS THE POTENTIAL TO PRODUCE FLOODING ON ROADWAYS. THE STORM HAS A HISTORY OF PRODUCING VERY LARGE HAIL. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 4042 10318 4000 10316 4004 10370 4041 10368 TIME...MOT...LOC 0041Z 254DEG 19KT 4016 10356 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:10 PM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 11, 3:10 PM MDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 310 PM MDT FRI JUN 11 2010 .SHORT TERM...SITUATION COMING TOGETHER FOR ANTICIPATED WIDESPREAD RAINS THIS EVENING WITH HEAVY AMOUNTS POSSIBLE ALONG AND NEAR THE FRONT RANGE FOOTHILLS. UNSEASONABLY DEEP UPPER LEVEL TROUGH CONTINUES TO DIG INTO THE SOUTHWEST AND WILL SOON CLOSE OFF AND DRIFT SLOWLY EASTWARD ON SATURDAY. THERE WILL LIKELY BE A SERIES OF SHORTWAVES ROTATING AROUND THIS SYSTEM AND ONE IS APPROACHING THE AREA RIGHT NOW. AHEAD OF THIS THE UPSLOPE FLOW HAS BEEN INCREASING IN SPEED AND DEPTH AS SEEN IN BOTH THE PTL AND MBW PROFILERS. THERE HAS BEEN SOME GOOD HEATING IN THE MOUNTAINS TODAY AND STORMS HAVE BEEN RAPIDLY DEVELOPING NEAR AND EAST OF THE CONTINENTAL DIVIDE OVER THE LAST COUPLE OF HOURS. THE LATEST CELL WEST OF DENVER JUST TOPPED OUT AT 71 DBZ SO CLEARLY THE AIR IS QUITE UNSTABLE. THESE INITIAL STORMS WILL PRODUCE SOME BRIEF HEAVY RAINS IN THE FOOTHILLS BUT THEY ARE MOVING...ALTHOUGH ONE ISSUE IS THERE COULD BE SOME MULTIPLE STORMS IN THE SAME AREA AS THEY MOVE FROM SOUTH TO NORTH. STILL HOWEVER EXPECT THE PATTERN TO BECOME MORE UPSLOPE DOMINATED AND GENERAL RAIN LATER TONIGHT. MODELS CONTINUE TO GENERALLY INDICATE AT LEAST 1-2 INCHES OF RAIN IN AND NEAR THE FOOTHILLS WITH UP TO 3 INCHES IN LARIMER COUNTY. SO OF COURSE THIS WILL BE CLOSELY MONITORED AND THE FLOOD WATCH REMAINS IN PLACE. SATURDAY LOOKS MORE LIKE A CHILLY DAY WITH MAINLY LIGHT RAIN THAT WILL BECOME INTERMITTENT SO FLOOD THREAT SHOULD EASE. THERE COULD BE A ROUND OF EMBEDDED THUNDERSTORMS LATER IN THE DAY THAT DEVELOP IN THE MOUNTAINS BUT CONFIDENCE ON THE TIMING OF THIS IS NOT GREAT AT THIS TIME. SPECIAL VORTEX SOUNDING NEAR 20Z EAST OF DENVER STILL HAS A CAP BUT WITH THE APPROACHING FORCING AND STORMS MOVING OFF THE FOOTHILLS CELLS WILL MOVE INTO THE EASTERN PLAINS WHERE A TORNADO WATCH HAS BEEN ISSUED. THE SHEAR PROFILE IS MORE STRAIGHT LINE RIGHT NOW WITH LOW LEVEL NE FLOW AND UPPER LEVEL SOUTHWEST FLOW SO MAY END UP BEING MORE OF A BIG HAIL THREAT BUT IT IS JUNE IN COLORADO AND IT IS OUR BIG TORNADO TIME OF THE YEAR. LASTLY THERE IS THE ISSUE OF PRECIP TYPE AS WE GET INTO MORE OF A GENERAL UPSLOPE TONIGHT. IMPRESSIVELY COLD 700 MB TEMPS ARE WIDESPREAD IN THE WEST AND SOME OF THIS FILTERS IN MORE SATURDAY NIGHT INTO SUNDAY. BUT SHOULD BE SOME PRETTY GOOD COOLING TONIGHT AND EXPECT THE SNOW LEVEL TO DROP PERHAPS AS LOW AS 9000 FEET OR SO EAST OF THE CONTINENTAL DIVIDE. SEVERAL INCHES OF SNOW COULD FALL WITH SOME HIGHER AMOUNTS POSSIBLE AND LOOKS LIKE A TRAIL RIDGE ROAD CLOSING KIND OF STORM. NO HOISTING AT THIS TIME GIVEN ALL THE OTHER THINGS GOING ON AND THE COLDER AIR MAYBE HOLDING OFF UNTIL AFTER THIS PERIOD. .LONG TERM...LARGE UPPER LEVEL LOW WILL BE CENTERED OVER SOUTHWEST UTAH...NORTHWEST ARIZONA AND SOUTHERN NEVADA SATURDAY EVENING WITH A STRONG SOUTH-SOUTHWEST FLOW ALOFT OVER EASTERN COLORADO. THE UPPER LEVEL LOW WILL LIFT NORTHEASTWARD SUNDAY AND BE OVER THE NORTHERN PLAINS COME MONDAY. AT THE SURFACE...HIGH PRESSURE OVER THE NORTHERN ROCKIES AND LOW PRESSURE OVER THE SOUTHERN PLAINS WILL KEEP A NORTH TO NORTHEAST LOW LEVEL UPSLOPE FLOW OVER THE AREA THROUGH SUNDAY NIGHT. THE UPSLOPE FLOW COMBINE WITH QG LIFT ALOFT WILL PROVIDE LIFT FOR THE SHOWERY WEATHER. ON SUNDAY...MAY SEE A FEW BREAKS IN THE CLOUDS TO HELP WITH SOME SURFACE HEATING. IF THIS OCCURS...MAY SEE SOME THUNDERSTORMS SUNDAY AFTERNOON...ESPECIALLY WITH THE COLD AIR ALOFT. IT APPEARS THE SNOW LEVEL WILL BE BETWEEN 9000 AND 10000 FEET SATURDAY NIGHT AND SUNDAY. COULD SEE IT CREEP BELOW 9000 FEET SATURDAY NIGHT. MAY SEE 3 TO 6 INCHES ABOVE 10000 FEET. MOST OF THE ACCUMULATING SNOW WILL BE EAST OF THE CONTINENTAL DIVIDE WHERE THE UPSLOPE FLOW WILL BE. WARMER AND DRIER CONDITIONS WILL PREVAIL MONDAY WITH THE SYSTEM TO THE NORTHEAST OF THE AREA. WILL HAVE ENOUGH MOISTURE AND WEAK INSTABILITY AROUND TO KEEP SLIGHT CHANCE IN THE FORECAST. FROM TUESDAY THROUGH THE END OF THE WEAK...THE MODELS SHOW A RIDGE OVER THE CENTRAL U.S. AND A TROUGH OVER THE PACIFIC NORTHWEST. THIS WILL RESULT IN A WEST TO SOUTHWEST FLOW ALOFT. TEMPERATURES UNDER THIS PATTERN WILL BE NEAR NORMAL. TOUGH TO RULE OUT CONVECTION THIS FAR OUT UNDER THIS FLOW AND WILL KEEP A SLIGHT CHANCE FOR THUNDERSTORMS IN THE FORECAST. && .AVIATION...THUNDERSTORMS DEVELOPING NOW TO THE WEST AND SOUTH OF THE DENVER AREA AND MOVING NNE. COVERAGE WILL INCREASE OVER THE NEXT FEW HOURS WHEN THE THUNDERSTORMS WILL BE STRONGEST WITH A CHANCE OF SEVERE WX. THEN EXPECT MORE OF AN OCCASIONAL SITUATION AFTER ABOUT 04Z WITH LOWERING CIGS DURING THE NIGHTTIME HOURS. GENERALLY CIGS IN THE MVFR RANGE EXPECTED ON SATURDAY WITH OCNL RAIN OR SHOWERS. && .HYDROLOGY...ALTHOUGH STREAMFLOWS HAVE BEEN SLOWLY RECEDING THE PAST COUPLE OF DAYS...THEY REMAIN HIGH. ADDITIONAL MODERATE TO HEAVY RAINFALL WOULD CAUSE RIVERS AND CREEKS IN BOULDER...LARIMER AND WELD COUNTIES TO RISE BACK UP TO LEVELS SEEN EARLIER THIS WEEK....WITH OVERBANK FLOWS AND LOWLAND FLOODING POSSIBLE THROUGH THIS WEEKEND. && .BOU WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH 6PM MDT FRIDAY THROUGH 6AM MDT SUNDAY FOR THE NORTHERN FOOTHILLS AND NORTHERN PARTS OF THE URBAN CORRIDOR...ZONES 35..38..39..42..43... SZOKE/MEIER
Hazardous weather outlook, Jun 11, 11:00 AM MDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1100 AM MDT FRI JUN 11 2010 COZ030>051-121200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MDT FRI JUN 11 2010 ...FLOOD WATCH FOR PORTIONS OF LARIMER...WELD...AND BOULDER COUNTIES TONIGHT THROUGH SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A VERY MOIST AIRMASS COUPLED WITH A DEEPENING UPPER LEVEL LOW OVER THE SOUTHWEST WILL BRING WIDESPREAD THUNDERSTORMS AND SOME HEAVY RAINS TO THE AREA THROUGH TONIGHT. UPSLOPE FLOW IS DEEPENING OVER THE AREA AND SHOWERS AND THUNDERSTORMS WILL SOON BE DEVELOPING IN THE FOOTHILLS. THESE WILL INCREASE IN COVERAGE LATER THIS AFTERNOON AND TONIGHT WITH THE FOCUS FOR THE HEAVIEST RAINS IN AND NEAR THE FOOTHILLS FROM WEST OF DENVER NORTH TO THE WYOMING BORDER. GENERAL RAINFALL TOTALS OF ONE TO TWO INCHES ARE POSSIBLE...WITH LOCALLY MORE...ESPECIALLY IN LARIMER COUNTY. A FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THIS AREA THROUGH SATURDAY NIGHT. AS THE PRECIPITATION BECOMES MORE WIDESPREAD TONIGHT THE SNOW LEVEL WILL LOWER FROM AROUND 10000 FEET TO AROUND 9000 FEET BY SATURDAY MORNING. SEVERAL INCHES OF SNOW ARE LIKELY AT HIGHER ELEVATIONS WHICH COULD CLOSE SEASONAL ROADS SUCH AS TRAIL RIDGE ROAD IN ROCKY MOUNTAIN NATIONAL PARK. ON THE PLAINS THE ATMOSPHERE IS NOT AS UNSTABLE AS YESTERDAY BUT WITH ALL THE MOISTURE IN PLACE AND AFTERNOON HEATING SOME THUNDERSTORMS COULD BECOME SEVERE. AT THIS TIME LARGE HAIL APPEARS TO BE THE MAIN THREAT WITH STRONG STORMS PERSISTING INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COOL AND WET WEATHER PATTERN WILL REMAIN OVER NORTH CENTRAL AND NORTHEAST COLORADO THROUGH THE WEEKEND. PERIODS OF RAIN ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH SNOW ABOVE 10000 FEET AND POSSIBLY MIXED DOWN TO 9000 FEET. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE ABOVE 10000 FEET...MAINLY EAST OF THE CONTINENTAL DIVIDE. MODERATE TO HEAVY RAIN MAY CAUSE STREAMS AND RIVERS TO RISE THE WEEKEND ALONG THE FRONT RANGE...POSSIBLY FLOODING LOW LYING AREAS. FOR NEXT WEEK THERE WILL BE A SLIGHT CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM. SZOKE/MEIER
In the hours before
Local storm report, Jun 11, 4:57 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 6 S PROSPECT VALLEY 39.99N 104.39W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 11, 5:18 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
518 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TORNADO 3 W RAMAH 39.12N 104.22W
06/11/2010 EL PASO CO NWS EMPLOYEE
&&
BLOUISLocal storm report, Jun 11, 5:23 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...COR...
NATIONAL WEATHER SERVICE DENVER CO
523 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TORNADO 3 W RAMAH 39.12N 104.22W
06/11/2010 EL PASO CO NWS EMPLOYEE
0456 PM HAIL 6 S PROSPECT VALLEY 39.99N 104.39W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0438 PM HAIL 3 NW IDLEDALE 39.70N 105.28W
06/11/2010 M1.50 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 7 E BRIGHTON 39.98N 104.66W
06/11/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0411 PM HAIL 1 SE THORNTON 39.89N 104.95W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
FUNNEL CLOUD
0343 PM HAIL 1 N LAFAYETTE 40.02N 105.10W
06/11/2010 M1.75 INCH BOULDER CO TRAINED SPOTTER
0340 PM HAIL 1 ESE WHEAT RIDGE 39.77N 105.07W
06/11/2010 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0331 PM HAIL 1 ENE WHEAT RIDGE 39.78N 105.09W
06/11/2010 M1.75 INCH JEFFERSON CO TRAINED SPOTTER
0310 PM HAIL 1 NE BROOKVALE 39.64N 105.41W
06/11/2010 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
0305 PM HAIL 2 NE EVERGREEN 39.65N 105.32W
06/11/2010 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0302 PM HAIL 2 WNW CHATFIELD RESERVO 39.57N 105.11W
06/11/2010 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 11, 5:50 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
550 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 11 S WIGGINS 40.07N 104.07W
06/11/2010 M3.00 INCH MORGAN CO TRAINED SPOTTER
0527 PM TORNADO 25 W HUGO 39.13N 103.93W
06/11/2010 ELBERT CO TRAINED SPOTTER
0503 PM TORNADO 3 W RAMAH 39.12N 104.22W
06/11/2010 EL PASO CO NWS EMPLOYEE
0456 PM HAIL 6 S PROSPECT VALLEY 39.99N 104.39W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 11, 5:52 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 1 S WIGGINS 40.22N 104.07W
06/11/2010 M2.75 INCH MORGAN CO COUNTY OFFICIAL
WINDSHEILDS DAMAGED TO EMERGENCY VEHICHLES
&&
BLOUISLocal storm report, Jun 11, 6:36 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
636 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 4 E PERRY PARK 39.26N 104.91W
06/11/2010 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0601 PM HAIL 1 SSW BENNETT 39.74N 104.43W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0600 PM HAIL 6 NE MATHESON 39.23N 103.90W
06/11/2010 M2.75 INCH ELBERT CO PUBLIC
0559 PM HAIL 1 SW STRASBURG 39.72N 104.31W
06/11/2010 M2.00 INCH ARAPAHOE CO TRAINED SPOTTER
0555 PM HAIL 5 NW LIMON 39.32N 103.76W
06/11/2010 M1.25 INCH ELBERT CO TRAINED SPOTTER
0555 PM HAIL 5 NW LIMON 39.32N 103.76W
06/11/2010 E1.25 INCH ELBERT CO TRAINED SPOTTER
0547 PM HAIL 1 S WIGGINS 40.22N 104.07W
06/11/2010 M2.75 INCH MORGAN CO COUNTY OFFICIAL
&&
BLOUISThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:08 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 52 min |
| Jun 11, 6:11 PM MDT | Tornado Warning | BOU | Morgan, Washington | 34 min |
| Jun 11, 6:16 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 59 min |
| Jun 11, 6:17 PM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 3 hr |
| Jun 11, 6:28 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 47 min |
| Jun 11, 6:39 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 66 min |
| Jun 11, 6:59 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 38 min |
| Jun 11, 7:09 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 34 min |
| Jun 11, 7:12 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 33 min |
| Jun 11, 7:13 PM MDT | Tornado Warning | BOU | Lincoln | 47 min |
| Jun 11, 7:35 PM MDT | Flash Flood Warning | BOU | Logan, Morgan, Washington | 4 hr |
| Jun 11, 7:42 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 63 min |
| Jun 11, 7:53 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 22 min |
| Jun 11, 8:27 PM MDT | Flash Flood Warning | BOU | Phillips, Sedgwick | 2 hr |
| Jun 11, 8:32 PM MDT | Flash Flood Warning | BOU | Morgan, Weld | 3 hr |
| Jun 11, 8:36 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 54 min |
| Jun 11, 9:59 PM MDT | Severe Thunderstorm Warning | BOU | Park | 46 min |
| Jun 11, 10:30 PM MDT | Areal Flood Advisory | BOU | Park | 90 min |
| Jun 11, 10:44 PM MDT | Severe Thunderstorm Warning | BOU | Park | 61 min |
| Jun 11, 11:32 PM MDT | Areal Flood Warning | BOU | Morgan, Weld | 10 hr |
| Jun 12, 12:17 AM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson, Park | 88 min |
| Jun 12, 4:20 AM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 24 hr |
| Jun 12, 9:28 AM MDT | Areal Flood Warning | BOU | Weld | 8 hr |
| Jun 12, 9:58 AM MDT | Areal Flood Advisory | BOU | Boulder | 24 hr |
| Jun 12, 1:49 PM MDT | River Flood Advisory | BOU | Larimer | 6 hr |
| Jun 12, 1:49 PM MDT | River Flood Advisory | BOU | Larimer | 29 hr |
| Jun 12, 1:49 PM MDT | River Flood Advisory | BOU | Weld | 29 hr |
| Jun 12, 1:49 PM MDT | River Flood Advisory | BOU | Weld | 29 hr |
| Jun 12, 3:50 PM MDT | Areal Flood Warning | BOU | Weld | 4 days |
| Jun 12, 5:15 PM MDT | Areal Flood Advisory | BOU | Weld | 17 hr |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.